# SDR DLM90020672

- Difficulty date: June 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 18,681 hours, 9,973 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION PASSING THRU 10,000 FT ON CAPTAINS WINDOW SIDE.  FOUND AERODYNAMIC SEAL LOOSE ON CAPTAINS WINDOW ON THE UPPERSIDE.  REMOVED LOOSE SEAL.  APPLIED NEW SEALER PER M/M.
